×

Found 70 Documents (Results 1–70)

100
MathJax

A mathematical model of insurer bankruptcy on a finite time interval. (English. Russian original) Zbl 07522911

Comput. Math. Model. 32, No. 3, 259-275 (2021); translation from Prikl. Mat. Inf. 67, 4-18 (2021).
MSC:  91G05
PDF BibTeX XML Cite
Full Text: DOI

Mathematical foundations of risk theory. 2nd ed. (Математические основы теории риска.) (Russian) Zbl 1234.60004

Matematika i Prikladnaya Matematika. Moskva: Fizmatlit (ISBN 978-5-9221-1267-3/hbk). 619 p. (2011).
MSC:  60-02 60B12 60F05 91B30 60G99
PDF BibTeX XML Cite

Introduction to insurance mathematics. Technical and financial features of risk transfers. (English) Zbl 1211.91002

Berlin: Springer (ISBN 978-3-642-16028-8/pbk; 978-3-642-16029-5/ebook). xv, 463 p. (2011).
MSC:  91-01 91B30 97M30
PDF BibTeX XML Cite
Full Text: DOI

Market-consistent actuarial valuation. 2nd revised and enlarged ed. (English) Zbl 1203.91005

EAA Series - Textbook. Berlin: Springer (ISBN 978-3-642-14851-4/pbk; 978-3-642-14852-1/ebook). xi, 157 p. (2010).
MSC:  91-02 91B30 91G10 91G80
PDF BibTeX XML Cite
Full Text: DOI

FFT, extreme value theory and simulation to model non-life insurance claims dependences. (English) Zbl 1137.91488

Perna, Cira (ed.) et al., Mathematical and statistical methods in insurance and finance. Papers presented at the MAF2006 conference, Salerno, Italy, October 11–13, 2006. Milan: Springer (ISBN 978-88-470-0703-1/hbk). 61-65 (2008).
MSC:  91B30
PDF BibTeX XML Cite

Two nonstandard examples of the classical stratification approach to graphically assessing proportionality of hazards. (English) Zbl 1127.62405

Huber-Carol, C. (ed.) et al., Goodness-of-fit tests and model validity. Papers from the international conference, Paris, France, May 29–31, 2000. Boston: Birkhäuser (ISBN 0-8176-4209-9). Statistics for Industry and Technology, 301-309 (2002).
MSC:  62N02 62G08 60K10
PDF BibTeX XML Cite

Bayesian statistics in actuarial science. With emphasis on credibility. (English) Zbl 0753.62075

Huebner International Series on Risk, Insurance, and Economic Security. 15. Boston, MA: Kluwer Academic Publishers. xii, 236 p. (1992).
MSC:  62P05 65C99 62F15
PDF BibTeX XML Cite

An introduction to non-life insurance mathematics. 2., neubearb. Aufl. (English) Zbl 0727.62102

Veröffentlichungen des Instituts für Versicherungswissenschaft der Universität Mannheim, 28. Karlsruhe: Verlag Versicherungswirtschaft e. V. 163 p. DM 28.00 (1991).
MSC:  62P05 62-01 91B30 91-01
PDF BibTeX XML Cite

Mathematische Verfahren der Rückversicherung. (Mathematical procedures in reinsurance). (German) Zbl 0706.62095

Schriftenreihe Angewandte Versicherungsmathematik, 19. Karlsruhe: Verlag Versicherungswirtschaft E.V. 125 S. (1990).
MSC:  62P05 62-06
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

all top 3

Software